# SDR AALA2009040800002

- Difficulty date: April 8, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 66,827 hours, 10,593 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAX     INFLIGHT DFW-OGG. CREW REPORTED CENTER HYDRAULIC FLUID LOSS INDICATION. LANDED LAX WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. REPLACED LEAKING NUMBER NINE SPOILER ACTUATOR.     SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
